Remarks on monotone contractive type mappings in weighted graphs

Buthinah A.Bin Dehaish, Mohamed A. Khamsi

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this work, we will discuss the recent work of Gornicki in the context of weighted graphs. This extension is valuable since it relaxes any order structure defined on a metric space. This approach finds its origin in the work of Jachymski. To be more specific, we prove that continuous Ciric-Jachymski-Matkowski contraction mappings monotone in the graphical sense have a fixed point.

Original languageBritish English
Pages (from-to)1021-1027
Number of pages7
JournalJournal of Nonlinear and Convex Analysis
Issue number6
StatePublished - 2018


  • Asymptotic nonexpansive mapping
  • Fixed point
  • Monotone mapping
  • Partially ordered
  • Uniformly convex


Dive into the research topics of 'Remarks on monotone contractive type mappings in weighted graphs'. Together they form a unique fingerprint.

Cite this